# SDR TAMF2011FA0000167

- Difficulty date: October 9, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 86,997 hours, 30,981 cycles
- Engine: Ge CF680C2B2
- Engine time: 637,999 hours, 21,341 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE OIL PRESSURE LIGHT ILLUMINATED EICAS MESSAGE LT ENG OIL PRESSURE. OIL PRESSURE WAS ZERO. OIL QTY ZERO. ENGINE SHUTDOWN, FLIGHT DIVERTED.  ACFT LANDED SAFELY.    AFTER ENGINE INSPECTION,  A CONSIDERABLE QUANTITY OF OIL SPREAD IN ENGINE EXHAUST AREA.  ENGINE REPLACED. OPEN
